# SDR 2003UALA00035

- Difficulty date: January 7, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Aircraft time: 27,551 hours, 17,332 cycles
- Engine: Ge CFM56*
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Recirc Fan
- Component: Recirc Fan, Alidsg, 6454051
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW DECLARED AN EMERGENCY WHEN CREW NOTICED ELECTRICAL SMELL IN THE CABIN DURING DESCENT. SUPPLEMENTAL DATA UPDATE THE RECIRCULATION FAN BEARING FAILED, WHICH CAUSED AN ELECTRICAL SMELL IN THE PASSENGER CABIN AND RESULTED IN CIRCUIT BREAKER C884 POPPING. THE RECIRCULATION FAN WAS REPLACED AND SYSTEM OPERATION WAS NORMAL.
